im a male teenager of 16 years old and about 3 weeks ago I had a red lump under my nose which was very painful. I went to see a doctor who said it was a boil and told me after taking a skin swab that I had the bacteria staphylococcus. A few years ago I also seen a doctor about spots on my legs and he said then it was staphylococcus infection then.
Anyway about 3 weeks ago I seen the doctor for this boil and I was prescribed flucloxacillin capsules (same as what I had prescribed for my leg spots few years back) which were supposed to kill the bacteria- which they did. I took four a day for a week and whilst I was taking them my boil went down completely and my face was absolutly spotless!! Not even usual day to day teenage spots or yellow heads of any kind were on my face and I was full of confidence. However once I stopped taking them and finished the course, gradually day by day the usual teenage spots returned.
Although I do not suffer from lots of spots I still get yellow heads and red marks slightly more than my friends do. When I was taking the flucloxacillin capsules for my boil, my face was crystal clear and I got used to seeing that. Now after my boil has gone (2 weeks later) I have usual teenage spots which are once again annoying.
I want the face/skin I had when I was on this course of antibiotics however I dont want to be taking 4 tablets per day. Is there any one that knows enough about staphylococcus or a doctor that can tell me whether there is something to stop my facial spots?
The staphylococcus infection seems to have returned because when I was on the treatment for staph I didn't have a single spot near my face! Is this staphlococcus returning and can I do something or get something like a repeat prescription for a drug that stops spots? I am not unhygienic as I wash everyday and I wash my fash with warm water regulaly, sometimes 2-3 times daily. Also my face is dry and tight especialy in the mornings.
If any one can give me some advice I would be truly greatful
Rite now I have 2 small red lumps coming up and seem to me as though they are filling up. They look nasty, is there anything I can do short term as I have a party tomorrow?